# SDR DALA2022011300266

- Difficulty date: December 20, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,254 hours, 40,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 THE EXISTING FASTENER HOLES ON FRAME 1300 DEFERRED FROM NOMINAL CONFIGURATION. ALL HOLES FROM PREVIOUS VIDEO MONITOR SUPPORT BRACKETS THAT ARE NO LONGER REQUIRED ARE PLUGGED. CORRECTIVE ACTION: REF ERA 596168-14AD. (2058327)
